Volume 11, Number 1
Preview Issue Next Issue

full paper access

Ya-guang Yang

J. Comp. Math., 11 (1993), pp. 1-6

Preview Full PDF Citation Download 157 282 Article preview

full paper access

Shu-fang Xu

J. Comp. Math., 11 (1993), pp. 7-19

Preview Full PDF Citation Download 160 273 Article preview

full paper access

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 20-36

Preview Full PDF Citation Download 145 269 Article preview

full paper access

Ben-yu Guo and Wei Huang

J. Comp. Math., 11 (1993), pp. 37-49

Preview Full PDF Citation Download 143 267 Article preview

full paper access

Hong-yuan Zha

J. Comp. Math., 11 (1993), pp. 50-62

Preview Full PDF Citation Download 155 287 Article preview

full paper access

Jin-ping Zeng

J. Comp. Math., 11 (1993), pp. 73-76

Preview Full PDF Citation Download 157 293 Article preview

full paper access

Guo-liang Xu and Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 77-86

Preview Full PDF Citation Download 147 262 Article preview

full paper access

Muhammad Aslam Noor

J. Comp. Math., 11 (1993), pp. 87-96

Preview Full PDF Citation Download 144 269 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80